# SDR USAA2011061400032

- Difficulty date: June 10, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 60,775 hours, 40,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6545812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - CRACK ON VERTICAL STIFFENER AT BS 328, RBL 32.  REPLACED VERTICAL STIFFENER AT BS 328, RBL 32 IAW BOEING DRAWING 65-45812.
